# SDR DALA2016111808976

- Difficulty date: November 15, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 57,372 hours, 31,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT IDENTIFIER INOPERATIVE.  FOUND LOOSE CONNECTOR. RESECURED.  OPERATION CHECKS GOOD.
